Alert archive / Colorado / Freeze Warnings in 2014
Freeze Warning 5, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Oct 2, 2014, 2:52 PM MDT for 5 counties in Colorado. It took effect at Oct 3, 2014, 2:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2014, 2:52 PM MDT (20:52 UTC)
- In effect from
- Oct 3, 2014, 2:00 AM MDT
- Expired
- Oct 3, 2014, 9:00 AM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.9 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
575 WWUS75 KPUB 022052 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 252 PM MDT THU OCT 2 2014 COZ069>071-030500- /O.UPG.KPUB.FZ.A.0002.141003T0800Z-141003T1500Z/ /O.NEW.KPUB.FZ.W.0005.141003T0800Z-141003T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 252 PM MDT THU OCT 2 2014 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...LOWS WILL FALL INTO THE MID AND UPPER 20S ON FRIDAY MORNING. * IMPACT...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS WILL DAMAGE OR KILL SENSITIVE VEGETATION...AND OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ COZ084-030500- /O.NEW.KPUB.FR.Y.0006.141003T0800Z-141003T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY 252 PM MDT THU OCT 2 2014 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. * LOCATION...NORTHERN EL PASO COUNTY. * TEMPERATURE...LOWS WILL FALL INTO THE UPPER 20S TO MID 30S FRIDAY MORNING. * IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED...AND EXPOSED WATER PIPES AND SPRINKLERS COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
045 WWUS75 KPUB 030431 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1031 PM MDT THU OCT 2 2014 COZ069>071-031245- /O.CON.KPUB.FZ.W.0005.141003T0800Z-141003T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 1031 PM MDT THU OCT 2 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...LOWS WILL FALL INTO THE MID AND UPPER 20S ON FRIDAY MORNING. * IMPACT...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS WILL DAMAGE OR KILL SENSITIVE VEGETATION...AND OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ COZ084-031245- /O.CON.KPUB.FR.Y.0006.141003T0800Z-141003T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY 1031 PM MDT THU OCT 2 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... * LOCATION...NORTHERN EL PASO COUNTY. * TEMPERATURE...LOWS WILL FALL INTO THE UPPER 20S TO MID 30S FRIDAY MORNING. * IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED...AND EXPOSED WATER PIPES AND SPRINKLERS COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
695 WWUS75 KPUB 030933 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 333 AM MDT FRI OCT 3 2014 COZ069>071-031500- /O.CON.KPUB.FZ.W.0005.000000T0000Z-141003T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 333 AM MDT FRI OCT 3 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...LOWS WILL FALL INTO THE MID AND UPPER 20S ON FRIDAY MORNING. * IMPACT...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS WILL DAMAGE OR KILL SENSITIVE VEGETATION...AND OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ COZ084-031500- /O.CON.KPUB.FR.Y.0006.000000T0000Z-141003T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY 333 AM MDT FRI OCT 3 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * LOCATION...NORTHERN EL PASO COUNTY. * TEMPERATURE...LOWS WILL FALL INTO THE UPPER 20S TO MID 30S FRIDAY MORNING. * IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED...AND EXPOSED WATER PIPES AND SPRINKLERS COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
662 WWUS75 KPUB 031455 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 855 AM MDT FRI OCT 3 2014 COZ069>071-031600- /O.EXP.KPUB.FZ.W.0005.000000T0000Z-141003T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 855 AM MDT FRI OCT 3 2014 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... TEMPERATURES IN MOST LOCATIONS OF THE SAN LUIS VALLEY HAVE RISEN ABOVE FREEZING. $$ COZ084-031600- /O.EXP.KPUB.FR.Y.0006.000000T0000Z-141003T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY 855 AM MDT FRI OCT 3 2014 ...FROST ADVISORY WILL EXPIRE AT 9 AM MDT THIS MORNING... TEMPERATURES WILL CONTINUE TO CLIMB ABOVE FREEZING THIS MORNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 2, 2:35 PM MDT, 17 minutes earlier.
Area forecast discussion, Oct 2, 2:35 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 235 PM MDT THU OCT 2 2014 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 229 PM MDT THU OCT 2 2014 MAIN CONCERN FOR TONIGHT WL BE THE LOW TEMPS. MODERATE NW FLOW ALOFT WL BE OVR THE FORECAST AREA TONIGHT AND FRI. A SHORTWAVE TROF WL MOVE THRU THE FLOW ALOFT ACRS WRN NE...NERN CO AND INTO NORTHERN KS. THIS WAVE WL SEND A FRONT SOUTHWARD INTO SERN CO LATE TONIGHT... WHICH WL BRING GUSTY NORTHERLY WINDS. THE NAM AND THE GFS SHOW THE POTENTIAL FOR LOW CLOUDS OVR THE SERN PLAINS...DEVELOPING BEHIND THE FRONT. TEMPS OVERNIGHT ARE EXPECTED TO BE RELATIVELY COLD...AND FORECAST GUIDANCE SHOWS LOW TEMPS FALLING INTO THE MID 20S AT KALS. WL UPGRADE FREEZE WATCH TO A FREEZE WARNING FOR THE SAN LUIS VALLEY...ALTHOUGH LOCATIONS CLOSER TO THE MOUNTAINS MAY NOT SEE A HARD FREEZE LIKE THE LOWER ELEVATIONS OF THE VALLEY. ALONG THE I-25 CORRIDOR IT LOOKS LIKE LOW TEMPS SHOULD BE IN THE LOWER 30S...WITH MID 30S OVR THE FAR SERN PLAINS. TEMPS WL PROBABLY BE A LITTLE COOLER OVR THE PALMER DIVIDE WITH EVEN SOME UPR 20S BEING LIKELY. A COUPLE THINGS MAY LIMIT THE COOLING THAT OCCURS OVR THE SERN PLAINS TONIGHT...THEY ARE THE EXPECTED LOW CLOUD COVER...AND THE BREEZY NORTHERLY WINDS. SO FOR NOW WL ISSUE A FROST ADVISORY FOR NORTHERN EL PASO COUNTY AND NOT ISSUE HIGHLIGHTS FOR ANY OTHER AREAS OF THE SERN PLAINS...BUT WL MENTION PATCHY FROST IN LOCATIONS MAINLY ALONG THE I-25 CORRIDOR. THE NAM PRINTS OUT A LITTLE QPF OVR NRN EL PASO COUNTY AND AROUND I-25 NEAR THE NEW MEXICO BORDER IN THE EARLY MORNING HOURS ASSOCIATED WITH THE LOW STRATUS...WL JUST HAVE SOME SILENT POPS IN THESE AREAS FOR NOW. FOR FRIDAY...ANY LOW CLOUDS THAT ARE AROUND WL DISSIPATE BY MID TO LATE MORNING. DRY WEATHER CAN BE EXPECTED ACROSS THE FORECAST AREA THRU THE DAY. BREEZY CONDITIONS OVR THE SERN PLAINS EARLY IN THE DAY...WL DECREASE FOR THE AFTERNOON HOURS. TEMPS FRI WL BE ON THE COOL SIDE OVR THE SERN PLAINS...WITH HIGHS OF 10-15 DEGREES BELOW AVERAGE. IN THE SAN LUIS VALLEY...HIGH TEMPS SHOULD BE JUST A FEW DEGREES BELOW AVERAGE. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 229 PM MDT THU OCT 2 2014 ...DRY THROUGH AT LEAST WEDNESDAY... MAIN DIFFERENCE WITH TODAY'S MODEL RUNS IS A SLIGHTLY WEAKER BLOCKING HIGH OVER THE WEST COAST. THIS WILL ALLOW FOR A FEW MORE CLOUDS AS WEAK DISTURBANCES MOVE THROUGH NW FLOW ON THE E SIDE OF THE RIDGE...AND PERHAPS A FASTER RETURN TO MORE UNSETTLED WX. BUT...THERE IS STILL GOOD CONSENSUS THAT THE DRY WX WILL LAST THROUGH THE WEEKEND AND FOR MUCH OF NEXT WEEK. MAIN CONCERN IN THE MEDIUM RANGE WILL BE TEMPS SAT MORNING. CURRENTLY HAVE SUB-FREEZING TEMPS ALL ALONG THE LOWER ARKANSAS VALLEY...WHERE COLD AIR WILL POOL THANKS TO LIGHT WINDS AND CLEAR SKIES. EXPECT A FROST OR FREEZE HEADLINE WILL BE NEEDED FOR THIS AREA...BUT WILL HOLD OFF FOR NOW TO SEE HOW CURRENT HEADLINES PAN OUT FOR TONIGHT'S LOW TEMPS. AFTER SAT MORNING...SHOULD SEE TEMPS MODERATE TO THE 40S FOR THE BALANCE OF THE FORECAST...AND DAYTIME HIGHS WILL BE IN THE PLEASANT 70S ACROSS THE PLAINS. FIRST REAL CHANCE OF ANY PRECIP WILL HOLD OFF TIL THU MORNING. A WEAK DISTURBANCE SHOULD MOVE IN FROM THE SW AS THE W COAST RIDGE WEAKENS. LOOKS LIKE SOME SUBTROPICAL MOISTURE MIGHT BE PULLED UP BY THE LOW. HOWEVER...AT THIS TIME IT LOOKS LIKE MOST OF THE PRECIP FROM THIS SYSTEM WILL BE SHUNTED OFF TO OUR SOUTH OR EAST...AND IN THIS CASE WE MAY STAY DRY THROUGH NEXT WEEK. THE LATEST GFS IS A LITTLE MORE AMPLIFIED THAN THE ECMWF AND WOULD BRING A BETTER CHANCE OF SOME MOISTURE IN THE 6-10 DAY PERIOD. AT ANY RATE...WE WILL HAVE A WEEK OF VERY QUIET WX TO WATCH HOW THE MID-OCTOBER WX PATTERN EVOLVES. ROSE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 229 PM MDT THU OCT 2 2014 KALS SHOULD HAVE VFR CONDITIONS TONIGHT THROUGH FRI. A COLD FRONT WL MOVE THRU THE SERN PLAINS LATE TONIGHT...WITH BREEZY NORTHERLY WINDS EXPECTED AT KPUB AND KCOS...MAINLY AFTER 08Z. SOME LOW STRATUS IS EXPECTED TO DEVELOP OVR THE SERN PLAINS...WITH KCOS HAVING A BETTER CHANCE THAN KPUB OF AN IFR/LIFR CIG DEVELOPING FOR A FEW HOURS. OTRW...KPUB AND KCOS WL HAVE VFR CONDITIONS. && .PUB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 2 AM TO 9 AM MDT FRIDAY FOR COZ084. FREEZE WARNING FROM 2 AM TO 9 AM MDT FRIDAY FOR COZ069>071. && SHORT TERM...28 LONG TERM...ROSE AVIATION...28
Hazardous weather outlook, Oct 2, 6:40 AM MDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 640 AM MDT THU OCT 2 2014 COZ058>089-093>099-031245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 640 AM MDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT TEMPERATURES ARE FORECAST TO DROP INTO THE MID 20S TONIGHT INTO FRIDAY MORNING OVER THE SAN LUIS VALLEY. TEMPERATURES THIS COLD CAN CAUSE DAMAGE TO VEGETATION AND CROPS...AND FREEZE EXPOSED WATER PIPES AND SPRINKLER SYSTEMS. PRECAUTIONS SHOULD BE MADE TO PROTECT VEGETATION AND WATER LINES. TEMPERATURES OVER NORTHERN EL PASO COUNTY MAY ALSO FALL INTO THE UPPER 20S TONIGHT INTO FRIDAY MORNING. UNCERTAINTY EXISTS AS TO HOW COLD IT WILL BECOME...AS BREEZY WINDS AND CLOUD COVER MAY HELP KEEP TEMPERATURES FROM REACHING CRITICAL FREEZING TEMPERATURES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS SOUTHERN COLORADO AGAIN FRIDAY NIGHT. LOWS ARE EXPECTED TO RANGE FROM THE MID 20S TO MID 30S IN THE MOUNTAINS AND HIGH VALLEYS. ACROSS THE EASTERN PLAINS...LOWS WILL BE IN THE UPPER 20S TO LOWER 30S ALONG THE ARKANSAS RIVER BOTTOM...AND IN THE MID 30S TO NEAR 40 ELSEWHERE. TENDER PLANTS WILL LIKELY NEED PROTECTION AGAIN IN MANY AREAS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 88/50
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 4:26 AM MDT | Freeze Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 10 hr |
| Oct 2, 2:52 PM MDT | Frost Advisory | PUB | El Paso | 18 hr |
Nearby
Freeze Warnings in Colorado, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.